Medical Questions > Womens Health > Birth Control Forum

Dark Spotting a Week After Period

I have been on the Nuva ring since last September. Prior to, I was on it for over a year, but stopped for a few months before getting back on last September.

I have been having my period regularly on the week that I am off the ring. I have the ring out for one week, and during that week, I have my period. Most of the time, the period is done by the time I put the ring back in a week after, but once in awhile, I may still be bleeding a little when I put the ring in, but the ring stops it.

However, about three months ago, I began noticing that about exactly one week after I put the ring back in, I get a dark red (more like brown) spotting for one day. I don't know what this means. Can someone please help me?

Thanks.
Did you find this post helpful?
|

User Profile
replied May 10th, 2007
Especially eHealthy
From what I know, it's pretty normal. I get that kind of discharge right after my period, I think it's like dried blood or something. I wouldn't worry.
|
Did you find this post helpful?

replied February 23rd, 2009
dark brown discharge after period
I'm 42 years old. Regular periods since the first time it started. This is now the second month that this is happening (lasted for one day) and it is on the day that I start ovulation. Are there any reason for concern. Is it time for menopause?
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...